# SDR SWIA201332781

- Difficulty date: February 10, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 22,956 hours, 13,911 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

SEVERAL EICAS MESSAGES, THEN AN ELECTRICAL SMELL IN FLIGHT DECK AND CABIN.  (FLT 6349)  REPLACED RT WINDSHIELD HEAT CONTROLLER AND JB2 IAW AMM.  OPS CHECK GOOD.  NO DEFECTS NOTED.  P/N: E520002-201B  S/N ON: E0567  S/N OFF: E0288  P/N ON: BA670-59006-1  S/N ON: 7672  P/N OFF: 1659-1-1  S/N OFF: 6046
